# SDR AALA202201265559

- Difficulty date: January 25, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N883NN
- Make and model: Boeing 737*
- Aircraft serial: 31137
- Aircraft time: 29,992 hours, 12,421 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 WINDOW OVERHEAT INDICATION WHEN SYSTEM TURNED ON. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
